Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have hemophilia A. Swelling and pain in thigh area. How to get relief from this problem?

Hi I m Shakil. I have Hemophilia A. My age is 45yrs. 6 months ago I feel severe pain in my left thai and after some days it burst. When was pain swelling I feel senseless in my leg. Till it is feelingless. During the pain I ve taken plasma about 60 units. Now how can I recover from feelingless? I am living in Bangladesh. Thank you.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
hi shakil,
thanks for the query..
as you know that you have haemophilia a disorder of blood with deficiency of factor 8..which results in increased bleeding,bruises,spontaneous external and internal bleeds...
senseless is a concern of sensation i.e nerves ...that might have been involved in the bleed..
i suggest you to consult a neurophysician get examined,invg,nerve conduction studies if required...
regards ..
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor